# SDR FDEA202003090506

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: R2 Door
- Component: R2 Door
- Component part number: 143N61006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SKIN UPPER HINGE CUT OUT IS CRACKED. REPAIR OF FWD FRAME OF NUMBER 2 RIGHT SIDE PASSENGER DOOR COMPLIED WITH IAW B757-200 SRM 52-10-  02  02-2R REPAIR 1. HFEC INSPECTION REQUIRED AT 50,000 TOTAL DOOR FLIGHT CYCLES OR 5,800 FLIGHT CYCLES AFTER   REPAIR INSTALLATION IF THE DOOR FLIGHT CYCLES ARE NOT KNOWN AND EVERY 5,800 DOOR FLIGHT CYCLES AFTER IAW   B757-200 SRM 52-10-02-2R REPAIR 1 PARA. 5.
